Journal Article

Polynomial design for continuous-time control

ADRIAN P. ROBERTS and MICHAEL M. NEWMANN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 3, pages 233-247
Published in print September 1999 | ISSN: 0265-0754
Published online September 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.3.233
Polynomial design for continuous-time control

Show Summary Details

Preview

The theory of polynomial design for multivariable continuous-time control systems is developed. It is assumed that inputs are stationary stochastic, and a variation is applied to the controller in order to find the transfer matrix of the latter which will minimize an appropriate H2 norm.

Keywords: Keywords: Polynomial matrices;; H2 optimization;; continuous-time control

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.